RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 1075–1078 (Mi de4585)  

Short Communications

Perturbation of evolutionary operator-differential equations

Yu. M. Vuvunikyan

State University of Grodno

Full text: PDF file (576 kB)

Bibliographic databases:
UDC: 517.937
Received: 07.02.1979

Citation: Yu. M. Vuvunikyan, “Perturbation of evolutionary operator-differential equations”, Differ. Uravn., 18:6 (1982), 1075–1078

Citation in format AMSBIB
\Bibitem{Vuv82}
\by Yu.~M.~Vuvunikyan
\paper Perturbation of evolutionary operator-differential equations
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 1075--1078
\mathnet{http://mi.mathnet.ru/de4585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663814}
\zmath{https://zbmath.org/?q=an:0545.47010}


Linking options:
  • http://mi.mathnet.ru/eng/de4585
  • http://mi.mathnet.ru/eng/de/v18/i6/p1075

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019